Previous |  Up |  Next


[1] K. W. Chang: Almost periodic solutions of singularly perturbed systems of differential equations. J. Diff. Eq. V. 4, P. P. 300-307, (1968). MR 0224912
[2] J. Hale: Ordinary differential equations. Wiley Intersc. N.Y. (1969). MR 0419901 | Zbl 0186.40901
[3] Yu. Mitropolski, O. B. Lykova: Integral manifolds in nonlinear mechanics. Nauka, Moscow (1973), in russian. MR 0364771
[4] V. I. Rozhkov: A method of investigating periodic solutions for systems with a small parameter multiplying the derivatives. Diff. Eq. T. XI, No. 8, p. p. 1388-1395, (1975), in russian.
Partner of
EuDML logo